# SDR ERAA081160

- Difficulty date: September 26, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N135EH
- Make and model: Bolkms BO105A
- Aircraft serial: S675
- Aircraft time: 13,324 hours
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 2524644
- Part serial: 330358
- Condition: Malfunctioned
- Location: Engine
- Part time: 13,403 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL CAUSES ROTOR DROOP,  UNIT OVERHAULED IAW HONEYWELL OHM FOR 15 602E.
